# SDR SWIA201335562

- Difficulty date: November 8, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N660CT
- Make and model: Emb EMB-120
- Aircraft serial: 120318
- Aircraft time: 35,073 hours, 48,550 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT LT NACELLE INBD FITTING WHERE POWER CONDITION CONTROL CABLES GO THROUGH. C-CHECK REPLACED LT NACELLE INBD FITTING PN 120-22916-002 IAW SRM & AMM.
